# SDR AALA202510017421

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 37,014 hours, 16,012 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM CABIN WITH ELECTRONIC FLIGHT DECK LOCKING SYSTEM IN OFF OR NORM POSITION. CLEANED AND LUBED DOOR LOCK MECHANISM. PER 52-50-00. OPERATIONAL CHECKS GOOD.
